About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2007 (2007), Article ID 98602, 15 pages
http://dx.doi.org/10.1155/2007/98602
Research Article

Homotopy Perturbation Method for Solving Fourth-Order Boundary Value Problems

Department of Mathematics, Faculty of Science, COMSATS Institute of Information Technology, Islamabad, Pakistan

Received 3 July 2006; Revised 19 September 2006; Accepted 20 September 2006

Academic Editor: Nasiruddin Ahmed

Copyright © 2007 Syed Tauseef Mohyud-Din and Muhammad Aslam Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We apply the homotopy perturbation method for solving the fourth-order boundary value problems. The analytical results of the boundary value problems have been obtained in terms of convergent series with easily computable components. Several examples are given to illustrate the efficiency and implementation of the homotopy perturbation method. Comparisons are made to confirm the reliability of the method. Homotopy method can be considered an alternative method to Adomian decomposition method and its variant forms.